# SDR CALA2010110100514

- Difficulty date: November 1, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 42,336 hours, 22,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - L-1 DOOR UPPER HINGE CUTOUT - FIRST HOLE BELOW SKIN TRIM PIECE REF ATTACHED DWG FIG 4 (SH2 OF 3) (HOLE MARKED NR 1) SHOWS HFEC CRACK INDICATION SEE ATTACHED 44.0008 - TRIMMED SKIN AND BEAR STRAP AND INSTALLED FILLERS, DOUBLER AND TRIPLER PER ECRA 5330-04078.  INITIATED DIP T O READ:  BEFORE THE ACCUM OF 77575 TOTAL AC CYCLES, PERFORM AN INSPECTION PER PART 2 OF ECRA5330-04078.  PLANNING TO CONTACT ENGINEERING AFTER 70000 BUT BEFORE 71000 CYCLES FOR INSP DETAILS.  INTERIM REPAIR ACCOMPLISHED PER ECRA 5330-04078, PART 1. BEFORE THE ACCUMULATION OF 77,575 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF ECRA 5330-04078.   PLANNING TO CONTACT ENGINEERING AFTER ACCUMULATION OF 70,000 TOTAL FLT CYCLES BUT BEFORE 71,000 TOTAL FLT CYCLES FOR INSP DETAILS.
